MAUDE Adverse Event Report: Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products Anti-HBc Reagent Pack; In-Vitro Diagnostics

Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products Anti-HBc Reagent Pack; In-Vitro Diagnostics
Catalog Number 6801428
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
VITROS Immunodiagnostic Products Anti-HBc Reagent Pack
Common Device Name
In-Vitro Diagnostics
Manufacturer (Section D)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
Ortho-Clinical Diagnostics
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
+1(585)453-4165
MDR Report Key50174146
Report Number3007111389-2026-00130
Device Sequence Number9860297
Product Code LOM
UDI-Device Identifier10758750001217
UDI-Public(01)10758750001217(17)270212(11)260227(10)2940
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6801428
Device Lot Number2940
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown